MathSciNet Relay Station
MathSciNet bibliographic data
MR1984468 (2004i:22017) 22E46 (17B35)
Przebinda, Tomasz A Capelli Harish-Chandra homomorphism. Trans. Amer. Math. Soc. 356 (2004), no. 3, 1121–1154 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement